# SDR AALA202308170500

- Difficulty date: August 14, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 40,888 hours, 4,838 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: UNKNOWN
- Condition: False Indication
- Location: Zone 100 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED ON FINAL APPROACH TO JFK DUE TO FLAP PRIMARY FAIL EICAS MESSAGE WHEN FLAPS WERE TRANSITIONING FROM 20 TO 25. AIRCRAFT LANDED SAFELY AT JFK WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED FIM TASK  27-51-00-810-806 FOR MAINTENANCE MESSAGE 27-20431, FLAP UNCOMMANDED MOTION PROBLEMS - FLAP SLAT ELECTRONICS UNIT 1.  MESSAGE INTERMITTENT, NOT ACTIVE OR LATCHED. AIRCRAFT OK FOR SERVICE.
